# SDR SWAA2021041459553

- Difficulty date: March 25, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 400-500D; L.B.L. 24; W.L. 157. / REMOVED AND INSTALLED ON FCB FLOOR TO SIDEWALL SUPPORT AT BS 400-500D LBL 24 ITEM 7530869 PO# 819643. LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02; SRM.53-00-53-1A-2 AND DWG 143A7500 80641U 30MAR21
